MathSciNet Relay Station
MathSciNet bibliographic data
MR350291 42A08 (30A78 60G25)
Holland, Finbarr Another proof of Szegő's theorem for a singular measure. Proc. Amer. Math. Soc. 45 (1974), 311–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement